Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
darling_

been on ortho 1month - broke out?!?

Recommended Posts

after a month of smooth sailing (well, not really any remarkable changes... just the same status) on orthotricyclen + spiro (50mg), i recently just started my 2nd pack.

i accidentally skipped ONE day between packs (the 1st day). and now i'm on like the 5-6th day of my new pack and i broke out ALL OVER MY CHIN. it's really painful, it's never happened to me before. is it because i skipped one day? or is the hormones finally reacting?

i also upped my spiro dosage to 100mg/day...

please tell me what is going on :(

Share this post


Link to post
Share on other sites

Yeah don't skip pills, did you take it at all? If you ever forget a pill, take it as soon as you remember! That's most probable why you broke out because you set your hormones on a different track, if you're not completely done with the white pills take the one you skipped one night.

Share this post


Link to post
Share on other sites

i didn't take it at all... that pill was from a few days ago >_<

should i take 2 pills in a row today? i don't know what to doo

Share this post


Link to post
Share on other sites

i dont have an answer for you, but check out the Livejournal community "birthcontrol", they know so much there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×